# SDR 08FDEA03870

- Difficulty date: September 15, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53771417206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FWD CARGO DOOR SILL BEAM, C 20-25 REPAIR PERFORMED BY CORROSION REWORK, NDT FOR CORROSION FREE CONDITION, UPPER FLANGE REPAIR BETWEEN C 24-26 PER DRAWING R537-06913 AND INSTALLING OF BUSHES IAW SRM 53-13-18 FIG 202, APPROVED BY RAS/EFW/9000102/2008 ISS A AND EA 6-5313-123140.
